



Larkhall, 25-27 August 2023





#### Thursday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions
Parking of working vehicles	All	10.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	12.00 (Wednesday 23 <sup>rd</sup> August)	09.00 (Saturday 26th August)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	12.00 (Wednesday 23 <sup>rd</sup> August)	11.00 (Saturday 26 <sup>th</sup> August)	Online Scrutineering via the link emailed out
Practice Slick & Wet Tyre Collection &	All	15.00	17.00	From the Tyre Distribution centre
Registration				For competitors practicing on Friday, all WET tyres must be registered in the
				meeting by 10am on FRIDAY

### Friday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	All	07.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	12.00 (Wednesday 23 <sup>rd</sup> August)	09.00 (Saturday 26 <sup>th</sup> August)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	12.00 (Wednesday 23 <sup>rd</sup> August)	11.00 (Saturday 26th August)	Online Scrutineering via the link emailed out
Drivers Briefing	Junior Rotax	08.45		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Senior Rotax	09.05		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Micro Max & Mini	09.25		Held in the Race Centre – attendance is mandatory.
	Max 950			
Fuel Collection	All	07.30	11.00	
		12.00	15.00	From the Vital Equipment Station
		16.00	17.00	
Practice Slick & Wet Tyre Collection &	All	08.00	10.00	From the Tyre Distribution centre
Registration				
Transponder Allocation	All	11.00		From the Race Centre
Physical Scrutineering	Senior Rotax	16.00	17.00	In the Scrutineering Bay
Race Slick tyre Collection & Registration	All	16.00	18.00	From the Tyre Distribution centre
				For competitors practicing on Friday, all WET tyres must be registered in the
				meeting by 10am on FRIDAY

<sup>\*\*\*</sup>All classes will be subject to Parc Ferme Tyres for the Duration of the event\*\*\*



Larkhall, 25-27 August 2023





#### Friday Continued

Practice	Class	Group	Start time	Notes						
Practice 1	Junior Rotax	0 – 48 inc S	10.00	Duration 8 minutes						
Practice 1	Junior Rotax	50 – 99	10.10	Duration 8 minutes						
Practice 1	Micro Max	All	10.20	Duration 8 minutes						
Practice 1	Senior Rotax	3 – 32 inc GP	10.30	Duration 8 minutes						
Practice 1	Senior Rotax	33 – 99	10.40	Duration 8 minutes						
Practice 1	Mini Max 950	All	10.50	Duration 8 minutes						
Practice 2	Junior Rotax	0 – 48 inc S	11.10	Duration 8 minutes						
Practice 2	Junior Rotax	50 – 99	11.20	Duration 8 minutes						
Practice 2	Micro Max	All	11.30	Duration 8 minutes						
Practice 2	Senior Rotax	3 – 32 inc GP	11.40	Duration 8 minutes						
Practice 2	Senior Rotax	33 – 99	11.50	Duration 8 minutes						
Practice 2	Mini Max 950	All	12.00	Duration 8 minutes						
•	Transponders must be fitted from Practice 3 onwards – If your transponder is not fitted or working correctly, you will be given a technical flag and you may be reported to the Stewards.									
Practice 3	Junior Rotax	0 – 48 inc S	12.20	Duration 8 minutes						
Practice 3	Junior Rotax	50 - 99	12.30	Duration 8 minutes						
Practice 3	Micro Max	All	12.40	Duration 8 minutes						
Practice 3	Senior Rotax	3 – 32 inc GP	12.50	Duration 8 minutes						
Practice 3	Senior Rotax	33 – 99	13.00	Duration 8 minutes						
Practice 3	Mini Max 950	All	13.10	Duration 8 minutes						

Break 13.20 - 14.00



Larkhall, 25-27 August 2023





## Friday Continued

Practice	Class	Group	Start time	Notes
Practice 4	Junior Rotax	0 – 48 inc S	14.00	Duration 8 minutes
Practice 4	Junior Rotax	50 - 99	14.10	Duration 8 minutes
Practice 4	Micro Max	All	14.20	Duration 8 minutes
Practice 4	Senior Rotax	3 -32 inc GP	14.30	Duration 8 minutes
Practice 4	Senior Rotax	33 - 99	14.40	Duration 8 minutes
Practice 4	Mini Max 950	All	14.50	Duration 8 minutes
Practice 5	Junior Rotax	0 – 48 inc S	15.10	Duration 8 minutes
Practice 5	Junior Rotax	50 - 99	15.20	Duration 8 minutes
Practice 5	Micro Max	All	15.30	Duration 8 minutes
Practice 5	Senior Rotax	3 – 32 inc GP	15.40	Duration 8 minutes
Practice 5	Senior Rotax	33 - 99	15.50	Duration 8 minutes
Practice 5	Mini Max 950	All	16.00	Duration 8 minutes



Larkhall, 25-27 August 2023





#### Saturday

Action	Class	Time from	Time until	Notes
Fuel Collection	All	08.00	11.00	From the Vital Equipment Station
		12.00	15.00	This will be the last chance to collect fuel for the event
Slick & Wet Tyre Collection & Registration	All	08:00	09.00	Only for Drivers not attending Friday Practice
Drivers Briefing	All	08:30		Only for Drivers not attending Friday Practice
Physical Scrutineering	Senior Rotax	08.00	09.00	Only for Drivers not attending Friday Practice
Exhaust Wadding Fitment	Micro Max &	08.00	09.00	In the Scrutineering Bay
	Mini Max 950			

Practice	Class	Group	Start Time	Notes
Practice 6	Junior Rotax	0 – 48 inc S	09.00	Duration 8 minutes
Practice 6	Junior Rotax	50 - 99	09.10	Duration 8 minutes
Practice 6	Micro Max	All	09.20	Duration 8 minutes
Practice 6	Senior Rotax	3 – 32 inc GP	09.30	Duration 8 minutes
Practice 6	Senior Rotax	33 – 99	09.40	Duration 8 minutes
Practice 6	Mini Max 950	All	09.50	Duration 8 minutes
TQ Simulation (Practice 7)	Junior Rotax	TQ Group 1	10.00	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Junior Rotax	TQ Group 2	10.10	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Micro Max	All	10.20	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Senior Rotax	TQ Group 1	10.30	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Senior Rotax	TQ Group 2	10.40	Duration 5 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Mini Max 950	All	10.50	Duration 5 minutes – Timed Qualifying Simulation



# Official Timetable for Rotax Larkhall, 25-27 August 2023





## Saturday Continued

Timed Qualifying	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Junior Rotax	TQ Group 1	10.50	10.58	11.00	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Junior Rotax	TQ Group 2	11.05	11.13	11.15	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Micro Max	All	11.20	11.28	11.30	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Senior Rotax	TQ Group 1	11.35	11.43	11.45	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Senior Rotax	TQ Group 2	11.50	11.58	12.00	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Mini Max 950	All	12.05	12.13	12.15	Duration 5 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1

Break 12.30 - 13.10

Heats	Class	Group	Gate Open	Gate Close	Start	Notes
Race 1 – Heat 1	Junior Rotax	AvC	13.00	13.08	13.10	Duration 10 minutes + 1 lap
Race 2 – Heat 1	Senior Rotax	BvC	13.20	13.28	13.30	Duration 10 minutes + 1 lap
Race 3 – Heat 1	Micro Max	All	13.40	13.48	13.50	Duration 10 minutes + 1 lap
Race 4 – Heat 2	Junior Rotax	BvD	14.00	14.08	14.10	Duration 10 minutes + 1 lap
Race 5 – Heat 1	Mini Max 950	All	14.20	14.28	14.30	Duration 10 minutes + 1 lap
Race 6 – Heat 2	Senior Rotax	AvC	15.00	15.08	15.10	Duration 10 minutes + 1 lap
Race 7 – Heat 3	Junior Rotax	AvD	15.20	15.28	15.30	Duration 10 minutes + 1 lap
Race 8 – Heat 2	Micro Max	All	15.40	15.48	15.50	Duration 10 minutes + 1 lap
Race 9 – Heat 4	Junior Rotax	BvC	16.00	16.08	16.10	Duration 10 minutes + 1 lap
Race 10 – Heat 2	Mini Max	All	16.20	16.28	16.30	Duration 10 minutes + 1 lap
Race 11 – Heat 3	Senior Rotax	ΑvΒ	16.40	16.48	16.50	Duration 10 minutes + 1 lap



## Larkhall, 25-27 August 2023





#### Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm Up	Junior Rotax	0 – 48 inc S	08.52	09.00	Duration 5 minutes
Warm Up	Junior Rotax	50 - 99	09.00	09.08	Duration 5 minutes
Warm Up	Micro Max	All	09.08	09.16	Duration 5 minutes
Warm Up	Senior Rotax	3 – 32 inc GP	09.16	09.24	Duration 5 minutes
Warm Up	Senior Rotax	33 - 99	09.24	09.32	Duration 5 minutes
Warm Up	Mini Max 950	All	09.32	09.40	Duration 5 minutes

Repechage & Prefinals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 12	Junior Rotax	Repechage	09.50	09.58	10.00	Duration 10 minutes + 1 lap
Race 13	Micro Max	Prefinal	10.10	10.18	10.20	Duration 12 minutes + 1 lap
Race 14	Senior Rotax	Prefinal	10.35	10.43	10.45	Duration 12 minutes + 1 lap
Race 15	Mini Max 950	Prefinal	11.00	11.08	11.10	Duration 12 minutes + 1 lap
Race 16	Junior Rotax	Prefinal	11.25	11.33	11.35	Duration 12 minutes + 1 lap

Break 12.00 - 12.45

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 17	Micro Max	Final	12.35	12.43	12.45	Duration 15 minutes + 1 lap
Race 18	Senior Rotax	Final	13.05	13.13	13.15	Duration 15 minutes + 1 lap
Race 19	Mini Max 950	Final	13.35	13.43	13.45	Duration 15 minutes + 1 lap
Race 20	Junior Rotax	Final	14.05	14.13	14.15	Duration 15 minutes + 1 lap

#### **Competitor Notes**

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class, plus winning Mechanic.
  - Drivers are required to attend wearing their race suit and bring their Helmets.
  - Tyre Recycling and Wet Tyre sealing will be available in the Race Centre from 13.00 16.00